Join the 'Hyzaar' group to help and get support from people like you.
We found 43 questions associated with the 'Hyzaar' topic.
Posted 20 Apr 2017 by • 0 answers
Regardless of what doctors say I know all drugs have negative effects. Maybe the most common is the body gets used to the drug and then can't stay without out. I'm pre-diabetic so my doc put me on 100 mg of Januvia once a day. My A1C blood levels went down but very little. So little that ...
Posted 2 Oct 2015 by • 0 answers
So I've been on Hazaar for years. I've had muscle ache for years and thought it was stuff I was doing. Every time I've had a therapist work on me they say my muscles are extremely tight I've been stretching, eating healthy, drinking water, icing muscles, using arnica. Nothing ...
Posted 4 Jul 2014 by • 4 answers
I guess what I really want to know is if there are meds to help a person breathe better, other than the puffers? I've been taking Spiriva for years, and it helps. I was given Symbicort and it helped at 1st, but then not so much. For the past 2 years I've had extreme exhaustion, and I ...
Posted 9 Sep 2014 by • 3 answers
Does anyone know what exactly this means? I'm 62 and no Doc ever said I'm lactose intolerant. I may have a lot of not too bright docs. I don't get cramps from regular milk or half and half. I thought that was what lactose intolerance does to a person. Cramps. But a comedy TV show ...
Posted 1 Feb 2014 by • 1 answer
Posted 6 Jan 2014 by • 1 answer
Back in 2002 my right arm went numb and it started traveling down the right side on my body. Back then I had the tingles common with MS, and I also had no coordination of my right hand. I couldn't write, hold a fork, brush my teeth, and many other things. But I also had extreme pain in my ...
Posted 20 Jun 2013 by • 1 answer
I am a 46 years old male who used to take Amlodipin AT. After a month or so I suffered with leg swelling. Then doctor referred Atenol 50 , Hyzaar H and Aldace 25 instead of Amlodipin AT. After 2 weeks I started having the symptoms of feeling weakness, feverish, my vision became weak and dizziness. ...
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
Posted 29 Oct 2011 by • 2 answers
... is very broken in the back is this just temporary? I was on Diovan hct with no problems before but the insurance comp. will not cover it until I try 2 new blood pressure med. crazy do I have no hair to be able to change back? Help. I really just want to know if it is just because the med. is ...
Posted 21 Mar 2013 by • 2 answers
... evening? I typically get up once or twice in the night to urinate and sometimes have trouble getting back to sleep
Posted 9 Oct 2012 by • 1 answer
I was prescribed Hyzaar for blood pressure, despite having shown a delayed hypersensitivity (serum sickness) to penicillin, ammoxycillin, and cephalosporins. The doctor doesn't think it should be a problem (50/12.5) -- anyone else have that issue?
Posted 27 Mar 2012 by • 1 answer
my sister heartbeat is over 100.and her blood preasure is also over 170 over90 during evening.and the doctor give her a concor 5plus tab.and hyzaar 12.5/100.it is safe to take those medicine at the same day?
Posted 11 Jan 2012 by • 3 answers
If so what meds do u take. Also take warafin,coreg n hyzaar.
Posted 16 Oct 2011 by • 1 answer
both are for blood pressure but treat differently what are their functions
I'm taking hyzaar for more than a year. my doctor prescrbe for my urin infection but I don't have I?
Posted 5 Dec 2011 by • 1 answer
Has anyone experienced hair loss from topomax and blood pressure medication hyzaar and norvasc like?
Posted 22 Jul 2011 by • 1 answer
like I have?
Related Condition Support Groups
Hyzaar Patient Information at Drugs.com
- Hyzaar Information for Consumers
- Hyzaar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hyzaar (detailed)